MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZA LM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXF UNI TIB TRAY SZA LM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544); Osteopenia/ Osteoporosis (2651); Swelling/ Edema (4577)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 ¿ oxf anat brg lt sm size 4 pma; item#: 159541, lot#: 811040 oxf twin-peg cmntd fem sm pma; item#: 161468, lot#: 175150 unknown cement the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision surgery to a total knee approximately one year and five months post initial left partial knee replacement, due to tibial baseplate loosening.Poor bone quality was noted during the surgery.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Device is used for treatment.Radiographs were provided and reviewed by a radiologist.Three views of the left knee demonstrate a medial compartment hemiarthroplasty with subsidence of the medial tibial component with radiolucency along the cement hardware interface consistent with loosening.Moderate joint effusion and osteopenia was also noted.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI TIB TRAY SZA LM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17842324
Report Number3002806535-2023-00326
Device Sequence Number17243669
Product Code NRA
UDI-Device Identifier05019279388844
UDI-Public(01)05019279388844(17)300908(10)281270
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number154718
Device Lot Number281270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/13/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight71 KG